Solving a Class of Linearly Constrained Indefinite Quadratic Problems by D.C. Algorithms

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-01636781
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 11:33:06 PM
Last modification on : Thursday, February 7, 2019 - 5:50:50 PM

Links full text

Identifiers

Citation

Hoai An Le Thi, Tao Pham Dinh. Solving a Class of Linearly Constrained Indefinite Quadratic Problems by D.C. Algorithms. Journal of Global Optimization, Springer Verlag, 1997, 11 (3), pp.253 - 285. ⟨10.1023/A:1008288411710⟩. ⟨hal-01636781⟩

Share

Metrics

Record views

58